# SDR AALA20150112015

- Difficulty date: January 12, 2015
- Submitted: January 14, 2015
- Operation: Air carrier
- Aircraft: N823NN
- Make and model: Boeing 737823
- Aircraft serial: 29560
- Aircraft time: 16,271 hours, 6,239 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING CRUISE NR 1 ENG LOW PRESS HYD LIGHT ILLUMINATED.  30 MINUTES LATER LOSS OF SYS A QTY & PRESS OCCURRED.  R & R NR 1 ENG DRIVEN PUMP, PRESS & SUPPLY HOSES IAW AMM 29-11-11.  R & R CASE DRAIN, RETURN & SYS A MODULE FILTERS WITH NO CONTAMINATION FOUND.  OPERATIONAL & LEAK CHECKS PERFORMED.  SYSTEM CHECKED NORMAL.
